# SDR CA970221003

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002A12
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Part number: 600870005
- Condition: Broken
- Location: Anti Skid
- Stage of operation: TX
- Nature of condition: J, L
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, ANTI-SKID TEST CARRIED OUT. TEST FAILED - INDICATING INBOARD FAIL. WHEEL SPEED SENSOR FOUND DAMAGED, AS WELL AS WIRE HARNESS.
